Authors: Cvetković, Dragoš
Simić, Slobodan 
Title: A bibliography of graph equations
Journal: Journal of Graph Theory
Volume: 3
Issue: 4
First page: 311
Last page: 324
Issue Date: 1-Jan-1979
ISSN: 0364-9024
DOI: 10.1002/jgt.3190030402
Abstract: 
Graph equations are equations in which the unknowns are graphs. Many problems and results in graph theory can be formulated in terms of graph equations. Here we offer a classification and a large bibliography of graph equations.
Publisher: Wiley

Show full item record

SCOPUSTM   
Citations

6
checked on Jan 16, 2022

Page view(s)

22
checked on Jan 17, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.